Convergence in van der Waerden and Hindman spaces

Rafał Filipów , Jacek Tryba

Abstract

n/a
Author Rafał Filipów IM
Rafał Filipów,,
- Institute of Mathematics
, Jacek Tryba IM
Jacek Tryba ,,
- Institute of Mathematics
Journal seriesTopology and Its Applications, ISSN 0166-8641
Issue year2014
Vol178
Pages438-452
Keywords in Englishideal, filter, P-ideal, coideal, ideal convergence, filter convergence, I-convergence, countably compact space, Hindman theorem, van der Waerden theorem, Hindman space, van der Waerden space, Bolzano-Weierstrass property, maximal almost disjoint family
DOIDOI:10.1016/j.topol.2014.10.019
URL http://dx.doi.org/10.1016/j.topol.2014.10.019
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 20.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2014 = 0.551 (2) - 2014=0.516 (5)
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back